MAUDE Adverse Event Report: MORTARA INSTRUMENT ELI280 AM12 AHA BAN WLAN USBD DICOM; ELECTROCARDIOGRAPH

MORTARA INSTRUMENT ELI280 AM12 AHA BAN WLAN USBD DICOM; ELECTROCARDIOGRAPH
Model Number ELI280-AAA-AAFBD
Medical Device Problem Code Patient Data Problem (3197)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The eli 280 is intended to be a high-performance, 12-lead, multifunctional electrocardiograph.As a resting electrocardiograph, eli 280 simultaneously acquires data from 12 leads.Once the data is acquired, it can be reviewed and/or stored, and/or printed.It is a device primarily intended for use in hospitals but may be used in medical clinics and offices of any size.During troubleshooting with the customer it was additionally determined that when the "wrong" patient had two orders available in the emr, the cart would have had two open orders for the "wrong" patient.The "wrong" patient was seen first and had an ecg obtained against one of those two orders, which worked correctly.This left one order still unused for that patient.Then, from a different cart the "right" patient had their ecg done when it linked to "wrong" patient info.At this time the cause of the reported issue is undetermined.The investigation is currently on going, any relevant findings will be submitted in a supplemental report.
 
Event or Problem Description
The customer reported that when scanning a barcode and taking an exam, the record will be associated with a previous patient.There was no adverse event reported.This incident was captured under hillrom complaint ref # (b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
The eli 280 is intended to be a high-performance, 12-lead, multifunctional electrocardiograph.As a resting electrocardiograph, eli 280 simultaneously acquires data from 12 leads.Once the data is acquired, it can be reviewed and/or stored, and/or printed.It is a device primarily intended for use in hospitals but may be used in medical clinics and offices of any size.During follow up with the customer it was confirmed that the issue had not reoccurred since the initial reported incident.A meeting was scheduled with the customer where attempts were made to recreate the reported issue but were unsuccessful.There was no problem found with the device.The situation will continue to be monitored and the customer has been asked to inform baxter if any further issues occur.Although there was no problems found with the device during testing and it was considered the incident was likely caused by use error, if the reported incident were to recur, it could lead to serious injury or death.Baxter is reporting this alleged malfunction.

Brand Name
ELI280 AM12 AHA BAN WLAN USBD DICOM
Common Device Name
ELECTROCARDIOGRAPH
Manufacturer (Section D)
MORTARA INSTRUMENT
7865 n 86th street
milwaukee WI 53224
Manufacturer Contact
keighley crosthwaite
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key19959591
Report Number2183461-2024-00034
Device Sequence Number7080138
Product Code DPS
UDI-Device Identifier00812345026207
UDI-Public812345026207
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberELI280-AAA-AAFBD
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2024
Supplement Date Received by Manufacturer07/25/2024
Initial Report FDA Received Date08/12/2024
Supplement Report FDA Received Date09/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown